# SDR 2020F00437

- Difficulty date: October 30, 2020
- Submitted: November 4, 2020
- Operation: General aviation
- Aircraft: N302AZ
- Make and model: Emb EMB-505
- Aircraft serial: 50500130
- Aircraft time: 3,018 hours, 2,242 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Flap System
- Condition: False Indication
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON APPROACH TO LAND, CREW CAS ALERTED "FLAP FAIL".  AIRCRAFT MADE A 0 DEGREE FLAP LANDING WITHOUT INCIDENT.  POST INSPECTION OF THE FLAP SYSTEM REVEALED NOTHING.  FLAPS WORKED PERFECTLY ON THE GROUND.  THE MANUFACTURERS PROCEDURES WERE FOLLOWED TO INSPECT THE SYSTEM.  NO FAULT FOUND.  AIRCRAFT WAS RETURNED TO SERVICE.
